Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on multiplier algebras on reproducing kernel Hilbert spaces

Author: Tavan T. Trent
Journal: Proc. Amer. Math. Soc. 136 (2008), 2835-2838
MSC (2000): Primary 46E22, 47B32
Published electronically: March 28, 2008
MathSciNet review: 2399048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a simple reproducing kernel space whose multiplier algebra does not satisfy a ``corona theorem''.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46E22, 47B32

Retrieve articles in all journals with MSC (2000): 46E22, 47B32

Additional Information

Tavan T. Trent
Affiliation: Department of Mathematics, The University of Alabama, Box 870350, Tuscaloosa, Alabama 35487-0350

PII: S 0002-9939(08)09383-0
Keywords: Corona, reproducing kernel
Received by editor(s): February 8, 2007
Published electronically: March 28, 2008
Additional Notes: The author was partially supported by NSF Grant DMS-0400307
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia